# SDR COMA9760062

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Control Unit
- Part number: 20035008067
- Condition: Malfunctioned
- Location: Right
- Part time: 3,834 hours
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT WARNING MESSAGE ON EICAS.  COULD NOT DUPLICATE DISCREPANCY.  REPLACED THE RT BLEED LEAK UNIT FOR TROUBLESHOOTING.
